Browse

Root multiplicities of the hyperbolic Kac-Moody Lie algebra HA^(1)_1

Cited 19 time in Web of Science Cited 22 time in Scopus
Authors
Kang, Seok-Jin
Issue Date
1993
Publisher
Elsevier
Citation
J. Algebra 160 (1993), 492-523
ISSN
0021-8693
Language
English
URI
https://hdl.handle.net/10371/12185
DOI
https://doi.org/10.1006/jabr.1993.1198
Files in This Item:
There are no files associated with this item.
Appears in Collections:
College of Natural Sciences (자연과학대학)Dept. of Mathematical Sciences (수리과학부)Journal Papers (저널논문_수리과학부)
  • mendeley

Items in S-Space are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse